Ibuprofen, Childrens Susp Berry, 240mL

$8.28

  • Compare to Mortin
  • For ages 2 to 11
  • Pain Reliever/ Fever Reducer
  • Last up to 8 hours
  • Alcohol Free
Purchase this product now and earn 8 Loyalty Points!
Categories: ,

Description

Active Ingredients

Name Strength
IBUPROFEN 100 MG/5ML
FD&C RED #40 n/a
FD&C YELLOW #10 (QUINOLINE YELLOW) n/a
POLYSORBATE 80 n/a
SODIUM BENZOATE n/a

Additional information

Weight .50 lbs
Dimensions 3 x 3 x 8 in

Reviews

There are no reviews yet.

Be the first to review “Ibuprofen, Childrens Susp Berry, 240mL”

Your email address will not be published. Required fields are marked *